首页 | 本学科首页   官方微博 | 高级检索  
     检索      

齐型空间上的Morrey空间极大算子有界性
引用本文:谭昌眉.齐型空间上的Morrey空间极大算子有界性[J].数学学报,2003,46(3):427-430.
作者姓名:谭昌眉
作者单位:渝西学院数学与计算机科学系,永川,402168
摘    要:本文研究齐型空间上Morrey空间的极大算子的有界性,得到的结果是已知 结果的本质改进和推广.

关 键 词:极大函数  Carleson测度  齐型空间
文章编号:0583-1431(2003)03-0427-04
修稿时间:2001年6月18日

Bouudedness of Maximal Operator in Morrey Spaces on Homogeneous Spaces
Chang Mei TAN.Bouudedness of Maximal Operator in Morrey Spaces on Homogeneous Spaces[J].Acta Mathematica Sinica,2003,46(3):427-430.
Authors:Chang Mei TAN
Institution:Chang Mei TAN (Department of Mathematics and Computer Science, Western Chongqing University, Yongchuan 402168, P. R. China)
Abstract:The main objective of this note is to study the boundedness of maximal operators in general Morrey spaces on homogeneous spaces. The results in this paper substantially improve and extend the known results.
Keywords:Maximal operators  Carleson measures  Homogeneous spaces
本文献已被 CNKI 维普 万方数据 等数据库收录!
点击此处可从《数学学报》浏览原始摘要信息
点击此处可从《数学学报》下载免费的PDF全文
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号